# SDR PNSA2014012305

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 31,898 hours, 34,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1286
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,462 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 24LN FAILED 6-MONTH ON-ACFT CAPACITY CHECK.
